# SDR MYWA100072

- Difficulty date: May 4, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- Aircraft time: 24,388 hours, 8,763 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Part number: 285W00241B
- Part serial: D0837D02153
- Condition: Weak
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - BOTH F/A HANDSETS HAVE VERY LOW VOLUME WHEN CALLING FLIGHT DECK.
